# SDR ASAA2019061959747

- Difficulty date: June 5, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 63,232 hours, 30,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A75022
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF AFT PIT RH #2 LWR SIDEWALL FOUND TRANSITION PANEL IS CORODED FRM STA. 727D TO 767. GROUNDED - YES. REMOVED, FAB'D NEW, INSTALLED NEW TRANSITION PNL IAW B737-700 SRM 53-00-53-2R-5.
